Ask an expert
Question

05 Jul 2005

depo pro vera injection contraception
My last injection was on the 4th April 2005 i have been on this for 2 years and would desperatley like to fall pregnant! Up till today i have not yet again had a period? Could something be wrong or is this normal? My sex life is a healty and very active one with the same partner for the past 10 years and we already have 1 child, but would love to have another, what must I do?
Answer 677 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal not to have periods on the injectable. If you want a child, stop the injection. It can take quite a while before your periods return and you are able to conceive though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20183 votes
Vote